# SDR FDEA201710072876

- Difficulty date: October 7, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,837 hours, 25,028 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: 140N60081
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT, FOUND THE L1 DOOR HOLD OPEN LOCK BROKEN.   INSTALLED A NEW L1 DOOR HOLD OPEN LOCK ASSY IAW  AMM 52-11-08-8. CHECKED GOOD.
